MathSciNet Relay Station
MathSciNet bibliographic data
MR2661171 (2011j:60018) 60B20 (15B52)
Erdős, László; Ramírez, José; Schlein, Benjamin; Tao, Terence; Vu, Van; Yau, Horng-Tzer Bulk universality for Wigner Hermitian matrices with subexponential decay. Math. Res. Lett. 17 (2010), no. 4, 667–674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement